Anagrelide-Induced Pneumonitis: Case Report and Review of the Literature
AbstractAnagrelide, a phospholipase A2 inhibitor that inhibits megakaryocyte proliferation, is used in the management of thrombocythemia and myeloproliferative disorders.1,2 Several adverse reactions, including dyspnea, have been attributed to this drug.3 However, reports of serious pulmonary toxic effects are rare. We report a case and review the literature on anagrelide-induced pneumonitis to illustrate the morbidity associated with this reaction.
After publication of a manuscript in the CJHP, the authors of the manuscript must obtain written permission from the CSHP (email@example.com) before reproducing any text, figures, tables, or illustrations from the work in future works of their own. If a submitted manuscript is declined for publication in the CJHP, all said rights shall revert to the authors. Please note that any forms (e.g., preprinted orders and patient intake forms) used by a specific hospital or other health care facility and included as illustrative material with a manuscript are exempt from this copyright transfer. The CJHP will require a letter from the hospital or health care facility granting permission to publish the document(s).
Copyright © Canadian Society of Hospital Pharmacists.